Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fairshadow

To scared to try YAZ

Recommended Posts

I keep reading horror stories about this birth control and now I am too scared to give it a try. I have tried Spiro before and it made me soo tired all the time I am also thinking that YAZ will do the same thing. I mean I was not myself, I felt like I could sleep all day. The only thing that has EVER worked for me was Accutane. My Derm said she would be willing to put me on it one more time, but the thought of doing that again just makes me so sad...I mean I feel like such a loser. I am 28 yrs old and I am so depressed about my skin I hide at home whenever I can. It sucks.

Anyone here been on Accutane that many times?

Share this post


Link to post
Share on other sites

I recently got off of Yaz for many reasons. It did make me lose my motivation and I was very tired. Not to mention it messed up my periods, made my acne worse and now I have some joint pain that's slooooowly going away.

It really seems different for everyone though. Some people love it...some people hate it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×